# SDR SWAA2013010911314

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FWD CARGO RIGHT TRANSITION ANGLE FWD OF DOOR STA 420-440.  REMOVED AND REPLACED ANGLE PER SRM.
